Alert archive / Oregon / Gale Warnings in 2015

Gale Warning 8, NWS Medford, OR

March 11, 2015

NWS Medford, OR issued this gale warning at Mar 11, 2015, 2:45 AM PDT. It took effect at Mar 11, 2015, 11:00 AM PDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 11, 2015, 2:45 AM PDT (09:45 UTC)
In effect from
Mar 11, 2015, 11:00 AM PDT
Expired
Mar 11, 2015, 2:21 PM PDT
In force
3 hr
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

912 
WHUS76 KMFR 110945
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
245 AM PDT WED MAR 11 2015

PZZ350-370-112245-
/O.CON.KMFR.SI.Y.0162.000000T0000Z-150312T0600Z/
/O.CON.KMFR.SW.Y.0165.000000T0000Z-150311T1800Z/
/O.UPG.KMFR.GL.A.0006.150311T1800Z-150312T0600Z/
/O.NEW.KMFR.SE.W.0011.150311T1800Z-150312T0600Z/
/O.NEW.KMFR.GL.W.0008.150311T1800Z-150312T0600Z/
/O.UPG.KMFR.SE.A.0008.150311T1800Z-150312T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
245 AM PDT WED MAR 11 2015

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM
   PDT THIS EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
   UNTIL 11 AM PDT THIS MORNING...
...GALE WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT
   THIS EVENING...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM THIS MORNING TO
   11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO
11 PM PDT THIS EVENING. A GALE WARNING HAS ALSO BEEN ISSUED. THIS
GALE WARNING IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT
THIS EVENING. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT.
THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY FOR
WINDS REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 AM
PDT THIS MORNING. 

* WINDS: SOUTH 20 TO 25 KNOTS...INCREASING TO 20 TO 30 KNOTS LATER
  THIS MORNING WITH FREQUENT GUSTS OF 40 KT WEDNESDAY AFTERNOON.
  WINDS WILL DIMINISH WEDNESDAY NIGHT.

* SEAS: STEEP CHOPPY SEAS OF 9 TO 11 FEET WILL BUILD TO 11 TO 14
  FEET...BECOMING VERY STEEP WEDNESDAY AFTERNOON AND WEDNESDAY
  EVENING. INITIALLY SEAS WILL BE DOMINATED BY WIND DRIVEN WAVES
  ...THEN WIND SEAS WILL MIX WITH A SOUTHWEST SWELL OF 8 TO 9
  FEET AT 9 SECONDS WEDNESDAY AFTERNOON AND EVENING. SEAS WILL
  SUBSIDE LATE WEDNESDAY NIGHT.

* AREAS AFFECTED: THE STRONGEST WINDS AND HEAVIEST SEAS WILL OCCUR
  BETWEEN 10 NM AND 40 NM OFFSHORE...EXCEPT CLOSER TO SHORE NEAR
  CAPE BLANCO.

* VIEW THE HAZARD AREA IN DETAIL AT
  HTTP://WEATHER.GOV/MEDFORD/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ376-112245-
/O.CON.KMFR.SI.Y.0162.000000T0000Z-150312T0600Z/
/O.CON.KMFR.SW.Y.0165.000000T0000Z-150311T1800Z/
/O.UPG.KMFR.SE.A.0008.150311T1800Z-150312T0600Z/
/O.NEW.KMFR.SE.W.0011.150311T1800Z-150312T0600Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
245 AM PDT WED MAR 11 2015

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM
   PDT THIS EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
   UNTIL 11 AM PDT THIS MORNING...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM THIS MORNING TO
   11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO
11 PM PDT THIS EVENING. THE HAZARDOUS SEAS WATCH IS NO LONGER IN
EFFECT. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL
11 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS
REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. 

* WINDS: SOUTH WINDS 15 TO 25 KNOTS WILL INCREASE TO 20 TO 30 KT
  WITH GUSTS OF AROUND 35 KT THIS AFTERNOON. ISOLATED GALE FORCE
  WINDS POSSIBLE NEAR CAPE BLANCO. WINDS WILL DIMINISH LATE
  WEDNESDAY NIGHT.

* SEAS: STEEP CHOPPY SEAS OF 9 TO 11 FEET WILL BUILD TO 11 TO 14
  FEET...BECOMING VERY STEEP WEDNESDAY AFTERNOON AND WEDNESDAY
  EVENING. INITIALLY SEAS WILL BE DOMINATED BY WIND DRIVEN WAVES
  ...THEN WIND SEAS WILL MIX WITH A SOUTHWEST SWELL OF 8 TO 9
  FEET AT 9 SECONDS WEDNESDAY AFTERNOON AND EVENING. SEAS WILL
  SUBSIDE LATE WEDNESDAY NIGHT.

* AREAS AFFECTED: ALL AREAS WILL BE AFFECTED BY SMALL CRAFT WINDS
  AND STEEP TO VERY STEEP HAZARDOUS SEAS...PEAKING WEDNESDAY
  AFTERNOON AND EVENING.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ356-112245-
/O.CON.KMFR.SI.Y.0162.000000T0000Z-150312T0600Z/
/O.CON.KMFR.SW.Y.0165.000000T0000Z-150312T0600Z/
/O.UPG.KMFR.SE.A.0008.150311T1800Z-150312T0600Z/
/O.NEW.KMFR.SE.W.0011.150311T1800Z-150312T0600Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
245 AM PDT WED MAR 11 2015

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM
   PDT THIS EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
   UNTIL 11 PM PDT THIS EVENING...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM THIS MORNING TO
   11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO
11 PM PDT THIS EVENING. THE HAZARDOUS SEAS WATCH IS NO LONGER IN
EFFECT. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL
11 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS
REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

* WINDS: SOUTH WINDS 15 TO 25 KNOTS WILL INCREASE ACROSS THE AREA
  TO 20 TO 30 KT WITH GUSTS OF AROUND 35 KT THIS AFTERNOON.
  ISOLATED GALE FORCE WINDS POSSIBLE NEAR CAPE BLANCO. WINDS WILL
  DIMINISH LATE WEDNESDAY NIGHT.

* SEAS: STEEP CHOPPY SEAS OF 7 TO 9 FEET WILL BUILD TO 10 TO 13
  FEET...BECOMING VERY STEEP WEDNESDAY AFTERNOON AND EVENING.
  INITIALLY SEAS WILL BE DOMINATED BY WIND DRIVEN WAVES...THEN
  WIND SEAS WILL MIX WITH A SOUTHWEST SWELL OF 8 TO 9 FEET AT 9
  SECONDS WEDNESDAY AFTERNOON AND EVENING. SEAS WILL SUBSIDE LATE
  WEDNESDAY NIGHT.

* AREAS AFFECTED: INITIALLY WINDS AND SEAS WILL BE GREATEST FROM
  GOLD BEACH NORTH...THEN ALMOST ALL AREAS WILL BE AFFECTED BY
  SMALL CRAFT WINDS AND SEAS. SEAS WILL BECOME VERY STEEP AND
  HAZARDOUS WEDNESDAY AFTERNOON AND EVENING. WITHIN 5 NM FROM
  BROOKINGS SOUTH WINDS WILL BE LIGHTER AND SEAS WILL ONLY REACH
  SMALL CRAFT ADVISORY CRITERIA.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

HTTP://WWW.WEATHER.GOV/MEDFORD
2 follow-up statements
854 
WHUS76 KMFR 111834
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1134 AM PDT WED MAR 11 2015

PZZ350-370-120600-
/O.CON.KMFR.GL.W.0008.000000T0000Z-150312T0600Z/
/O.CON.KMFR.SE.W.0011.000000T0000Z-150312T0600Z/
/O.CON.KMFR.SI.Y.0162.000000T0000Z-150312T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
1134 AM PDT WED MAR 11 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM
PDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL
11 PM PDT THIS EVENING. 

* WINDS: SOUTH 20 TO 30 WITH FREQUENT GUSTS OF 40 KT THIS AFTERNOON.
  WINDS WILL DIMINISH TONIGHT.

* SEAS: STEEP CHOPPY SEAS OF 11 TO 14 FEET...BECOMING VERY STEEP
  THIS AFTERNOON AND EVENING DUE TO BOTH WIND DRIVEN WAVES AND A
  SOUTHWEST SWELL OF 9 FEET AT 9 SECONDS. SEAS WILL SUBSIDE LATE
  TONIGHT.

* AREAS AFFECTED: THE STRONGEST WINDS AND HEAVIEST SEAS WILL 
  OCCUR BETWEEN 10 NM AND 40 NM OFFSHORE...EXCEPT CLOSER TO 
  SHORE NEAR CAPE BLANCO. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ356-120600-
/O.CON.KMFR.SE.W.0011.000000T0000Z-150312T0600Z/
/O.CON.KMFR.SI.Y.0162.000000T0000Z-150312T0600Z/
/O.CON.KMFR.SW.Y.0165.000000T0000Z-150312T0600Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
1134 AM PDT WED MAR 11 2015

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM
PDT THIS EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 11 PM PDT THIS EVENING...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL
11 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS
REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

* WINDS: SOUTH WINDS 20 TO 30 KT WITH GUSTS OF AROUND 35 KT THIS
  AFTERNOON. ISOLATED GALE FORCE WINDS POSSIBLE NEAR CAPE BLANCO.
  WINDS WILL DIMINISH LATE TONIGHT.

* SEAS: STEEP CHOPPY SEAS OF 11 TO 14 FEET...BECOMING VERY STEEP
  THIS AFTERNOON AND EVENING DUE TO BOTH WIND DRIVEN WAVES AND A
  SOUTHWEST SWELL OF 9 FEET AT 9 SECONDS. SEAS WILL SUBSIDE LATE
  TONIGHT.

* AREAS AFFECTED: ALMOST ALL AREAS WILL BE AFFECTED BY SMALL
  CRAFT WINDS AND SEAS. SEAS WILL BECOME VERY STEEP AND HAZARDOUS
  WEDNESDAY AFTERNOON AND EVENING. WITHIN 5 NM FROM BROOKINGS
  SOUTH WINDS WILL BE LIGHTER AND SEAS WILL ONLY REACH SMALL CRAFT
  ADVISORY CRITERIA.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ376-120600-
/O.CON.KMFR.SE.W.0011.000000T0000Z-150312T0600Z/
/O.CON.KMFR.SI.Y.0162.000000T0000Z-150312T0600Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
1134 AM PDT WED MAR 11 2015

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM
PDT THIS EVENING...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL
11 PM PDT THIS EVENING. 

* WINDS: SOUTH WINDS 20 TO 30 KT WITH GUSTS OF AROUND 35 KT THIS
  AFTERNOON. ISOLATED GALE FORCE WINDS POSSIBLE NEAR CAPE BLANCO.
  WINDS WILL DIMINISH LATE TONIGHT.

* SEAS: STEEP CHOPPY SEAS OF 11 TO 14 FEET...BECOMING VERY STEEP
  THIS AFTERNOON AND EVENING DUE TO BOTH WIND DRIVEN WAVES AND A
  SOUTHWEST SWELL OF 9 FEET AT 9 SECONDS. SEAS WILL SUBSIDE LATE
  TONIGHT.

* AREAS AFFECTED: ALL AREAS WILL BE AFFECTED BY SMALL CRAFT WINDS
  AND STEEP TO VERY STEEP HAZARDOUS SEAS...PEAKING THIS AFTERNOON AND
  EVENING.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
459 
WHUS76 KMFR 112121
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
221 PM PDT WED MAR 11 2015

PZZ370-121030-
/O.CAN.KMFR.GL.W.0008.000000T0000Z-150312T0600Z/
/O.EXT.KMFR.SE.W.0011.000000T0000Z-150312T0200Z/
/O.EXT.KMFR.SI.Y.0162.000000T0000Z-150312T0200Z/
/O.NEW.KMFR.SW.Y.0166.150312T0200Z-150312T1200Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
221 PM PDT WED MAR 11 2015

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 7 PM PDT THIS
EVENING...
...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 7 PM PDT
THIS EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 7 PM
THIS EVENING TO 5 AM PDT THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE GALE
WARNING. THE HAZARDOUS SEAS WARNING AND THE SMALL CRAFT ADVISORY
FOR WINDS ARE BOTH NOW IN EFFECT UNTIL 7 PM PDT THIS EVENING. IN
ADDITION...A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN
ISSUED...WHICH IS IN EFFECT FROM 7 PM PDT THIS EVENING TO 5 AM
PDT THURSDAY.

* WINDS: SOUTH 20 TO 25 KT WITH GUSTS OF 35 KT. WINDS WILL
  DIMINISH THIS EVENING.

* SEAS: VERY STEEP AND CHOPPY AT 10 TO 12 FEET. SEAS WILL SUBSIDE
  BELOW WARNING LEVELS THIS EVENING...BUT REMAIN STEEP OVERNIGHT. 

* AREAS AFFECTED: THE STRONGEST WINDS AND HEAVIEST SEAS WILL OCCUR
  BETWEEN 10 NM AND 40 NM FROM SHORE...EXCEPT CLOSER TO SHORE
  NEAR CAPE BLANCO.

* VIEW THE HAZARD AREA IN DETAIL AT
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ350-121030-
/O.CAN.KMFR.GL.W.0008.000000T0000Z-150312T0600Z/
/O.NEW.KMFR.SW.Y.0166.150311T2121Z-150312T1200Z/
/O.EXT.KMFR.SE.W.0011.000000T0000Z-150312T0200Z/
/O.EXT.KMFR.SI.Y.0162.000000T0000Z-150312T0200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
221 PM PDT WED MAR 11 2015

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 5 AM
PDT THURSDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 7 PM PDT THIS
EVENING...
...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 7 PM PDT
THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE GALE
WARNING. THE HAZARDOUS SEAS WARNING AND THE SMALL CRAFT ADVISORY
FOR WINDS ARE BOTH NOW IN EFFECT UNTIL 7 PM PDT THIS EVENING. IN
ADDITION...A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN
ISSUED...WHICH IS IN EFFECT FROM 7 PM PDT THIS EVENING UNTIL 5 AM
PDT THURSDAY.

* WINDS: SOUTH 20 TO 25 KT WITH GUSTS OF 35 KT. WINDS WILL
  DIMINISH THIS EVENING.

* SEAS: VERY STEEP AND CHOPPY AT 10 TO 12 FEET. SEAS WILL SUBSIDE
  BELOW WARNING LEVELS THIS EVENING...BUT REMAIN STEEP OVERNIGHT. 

* AREAS AFFECTED: THE STRONGEST WINDS AND HEAVIEST SEAS WILL OCCUR
  BEYOND 5 NM FROM SHORE AND IN THE VICINITY OF CAPE BLANCO.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ356-121030-
/O.EXT.KMFR.SE.W.0011.000000T0000Z-150312T0200Z/
/O.EXT.KMFR.SI.Y.0162.000000T0000Z-150312T0200Z/
/O.EXT.KMFR.SW.Y.0165.000000T0000Z-150312T1200Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
221 PM PDT WED MAR 11 2015

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 7 PM PDT THIS
EVENING...
...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 7 PM PDT
THIS EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
5 AM PDT THURSDAY...

THE HAZARDOUS SEAS WARNING AND THE SMALL CRAFT ADVISORY ARE BOTH
NOW IN EFFECT UNTIL 7 PM PDT THIS EVENING. IN ADDITION...A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN ISSUED...WHICH IS IN
EFFECT FROM 7 PM PDT THIS EVENING UNTIL 5 AM PDT THURSDAY.

* WINDS: SOUTH 15 TO 25 KT WITH GUSTS OF 35 KT. WINDS WILL EASE
  THIS EVENING.

* SEAS: VERY STEEP AND CHOPPY AT 10 TO 12 FEET. SEAS WILL SUBSIDE
  BELOW WARNING LEVELS THIS EVENING...BUT REMAIN STEEP OVERNIGHT.

* AREAS AFFECTED: ALMOST ALL AREAS WILL BE AFFECTED BY SMALL CRAFT
  ADVISORY WINDS AND SEAS. THE HIGHEST WINDS AND STEEPEST SEAS
  WILL OCCUR NORTH OF GOLD BEACH. ALONG THE IMMEDIATE COAST AND
  WITHIN 5 NM FROM BROOKINGS SOUTH...WINDS WILL BE LIGHTER AND
  SEAS WILL ONLY REACH SMALL CRAFT ADVISORY CRITERIA.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ376-121030-
/O.NEW.KMFR.SW.Y.0166.150311T2121Z-150312T1200Z/
/O.EXT.KMFR.SE.W.0011.000000T0000Z-150312T0200Z/
/O.EXT.KMFR.SI.Y.0162.000000T0000Z-150312T0200Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
221 PM PDT WED MAR 11 2015

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 5 AM
PDT THURSDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 7 PM PDT THIS
EVENING...
...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 7 PM PDT
THIS EVENING...

THE HAZARDOUS SEAS WARNING AND THE SMALL CRAFT ADVISORY ARE BOTH
NOW IN EFFECT UNTIL 7 PM PDT THIS EVENING. IN ADDITION...A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN ISSUED...WHICH IS IN
EFFECT FROM 7 PM PDT THIS EVENING UNTIL 5 AM PDT THURSDAY.

* WINDS: SOUTH 20 TO 25 KT WITH GUSTS OF 35 KT. WINDS WILL EASE
  THIS EVENING.

* SEAS: VERY STEEP AND CHOPPY AT 10 TO 12 FEET. SEAS WILL SUBSIDE
  BELOW WARNING LEVELS THIS EVENING...BUT REMAIN STEEP OVERNIGHT.

* AREAS AFFECTED: ALL AREAS WILL BE AFFECTED BY SMALL CRAFT WINDS
  AND STEEP TO VERY STEEP HAZARDOUS SEAS. BOTH WINDS AND SEAS WILL
  EASE THIS EVENING AND OVERNIGHT.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

SPILDE

HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Mar 10, 9:24 PM PDT, 5 hours 21 minutes earlier.

Area forecast discussion, Mar 10, 9:24 PM PDT, 5 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
924 PM PDT TUE MAR 10 2015

.DISCUSSION...A COLD FRONT WILL BRING PERIODS OF SHOWERY PRECIPITATION
DURING THE NEXT 30 HOURS. THE RADAR RETURNS OVER THE PAST FEW
HOURS HAVE REMAINED MAINLY VIRGA. THIS IS IN LINE WITH THE GFS AND
NAM TIME/HEIGHT SECTIONS OF RELATIVE HUMIDITY WHICH ARE VERIFYING
WELL WITH OBSERVED CLOUD BASES ACROSS THE AREA CURRENTLY AROUND
10K TO 12K FT MSL. THE 00Z NAM AND SHORT TERM PORTION OF THE 00Z
GFS HAVE ARRIVED AND SUPPORT THE FORECAST TIMING AND STRENGTH OF
THE FRONT. CLOUD BASES WILL LOWER AND PRECIPITATION IS EXPECTED
TO DEVELOP OVER THE WEST SIDE BEGINNING AROUND 11 PM WITH CHANCE
TO LIKELY POPS ACROSS THE EAST SIDE AS WELL LATER TONIGHT.

THERE IS HIGH CONFIDENCE THAT HIGH PRESSURE WILL BRING ANOTHER
PERIOD OF VERY WARM AND DRY WEATHER FOR THURSDAY AND FRIDAY THEN A
SERIES OF DISTURBANCES WILL HAVE AN IMPACT ON OUR WEEKEND WEATHER.
THE NEWLY ARRIVED GFS DATA HAS TRENDED WETTER FOR OUR AREA WITH
WEST SIDE FOCUSED PRECIPITATION SATURDAY THEN A MORE WIDESPREAD
EVENT FOR SUNDAY INTO SUNDAY NIGHT.

&&

.AVIATION...FOR THE 11/00Z TAF CYCLE...CLOUD BASES WILL CONTINUE TO
LOWER AS THE FRONT MOVES CLOSER THE COAST TONIGHT INTO WEDNESDAY
MORNING WITH AREAS MVFR CIGS AND LOCAL IFR CIGS DEVELOPING ALONG THE
COAST TONIGHT. MVFR CIGS MAY BECOME WIDESPREAD ON THE COAST LATE
TONIGHT INTO EARLY WEDNESDAY MORNING...CONTINUING THROUGH MUCH OF
THE DAY.  INLAND, EXPECT MAINLY VFR TONIGHT WITH AREAS OF MVFR CIGS
AND MOUNTAIN OBSCURATIONS DEVELOPING EARLY WEDNESDAY MORNING BETWEEN
10Z-16Z AND CONTINUING INTO THE AFTERNOON. KRBG, KMFR AND KLMT ARE
EXPECTED TO REMAIN MAINLY VFR. HOWEVER PERIODS OF MVFR CIGS ARE
POSSIBLE, ESPECIALLY IN THE MORNING WEDNESDAY AND AGAIN IN THE LATE
AFTERNOON AND INTO THE EVENING WEDNESDAY. /CC

&&

.MARINE...UPDATED 0335 PM PDT TUESDAY 10 MAR 2015...SOUTH WINDS
WILL INCREASE AS A FRONT MOVES TOWARDS THE WATERS THIS AFTERNOON AND
EVENING...WITH WINDS INCREASING FURTHER AS THE FRONT MOVES ACROSS
THE WATERS LATE TONIGHT AND WEDNESDAY. THIS FRONT WILL PRODUCE GUSTY
SOUTH WINDS AND STEEP TO VERY STEEP SEAS, DUE TO WIND CHOP AND
BUILDING SOUTHWESTERLY SWELL. INITIALLY SEAS WILL BE DOMINATED BY
SOUTHERLY WIND CHOP THROUGH WEDNESDAY MORNING, THEN WIND SEAS WILL
MIX WITH BUILDING SOUTHWEST SWELL AND MAY BECOME VERY STEEP
WEDNESDAY AFTERNOON AND EVENING, WITH SEAS PEAKING AT 10 TO 13 FT AT
AROUND 9 SECONDS. SOUTH WINDS MAY REACH GALES FROM CAPE BLANCO NORTH
 WEDNESDAY AFTERNOON AND EVENING AND GALE WATCH IS IN EFFECT. SEAS
WILL SUBSIDE THURSDAY AS HIGH PRESSURE REBUILDS OFFSHORE. THE HIGH
PRESSURE WILL WEAKEN FRIDAY INTO SATURDAY...AND ANOTHER FRONT WILL
MOVE ACROSS THE WATERS SATURDAY AFTERNOON INTO SUNDAY. MODELS SHOW
SIGNIFICANT VARIABILITY WITH THE STRENGTH AND TIMING OF THIS FRONTAL
SYSTEM. IN PARTICULAR THE ECMWF SHOWS A SECOND WAVE DEVELOPING ON
THE BACK EDGE OF THE FRONT LATE SATURDAY INTO SUNDAY, SLOWING THE
INLAND PROGRESSION OF THE FRONT. SMALL CRAFT ADVISORY LEVEL WINDS
ARE LIKELY WITH THE FRONT...BUT SOME RUNS INDICATE WINDS REACHING
NEAR GALE FORCE. WILL NEED TO MONITOR THIS FRONT IN FUTURE
FORECASTS. /CC

&&

.PREV DISCUSSION... /ISSUED 338 PM PDT TUE MAR 10 2015/

DISCUSSION...HIGH AND MID LEVEL CLOUDS ARE INCREASING AHEAD OF
A FRONTAL SYSTEM. THE EUREKA RADAR ARE SHOWING SOME RETURNS, BUT
IT'S LIKELY NOT REACHING THE GROUND. THE LOWER LEVELS OF THE
ATMOSPHERE REMAIN FAIRLY DRY AND THIS IS SUPPORTED BY THE MODELS,
THEREFORE WERE NOT EXPECTING MUCH IF ANYTHING FOR THE EVENING
HOURS. THE LATEST HRRR SUGGEST A FEW SPRINKLES COULD REACH THE
COAST THIS EVENING, BUT NOTHING MEASURABLE. RAIN WILL AFFECT MOST
AREAS TONIGHT WITH THE HIGHEST TOTALS AT THE COAST AND HIGHER
TERRAIN. ALSO WINDS WILL INCREASE OVER THE HIGHER TERRAIN EAST OF
THE CASCADES WITH 700 MB WINDS BETWEEN 30-40 KTS, BUT REMAINING
BELOW ADVISORY CRITERIA. SNOW LEVELS REMAIN HIGH BETWEEN 6500 AND
7000 FEET TONIGHT, THEREFORE ANY SNOW WILL BE CONFINED TO CRATER
LAKE AND ON TOP OF MOUNT ASHLAND.

MOST LOCATIONS WILL HAVE SHOWERS WEDNESDAY. AT THE SAME TIME
COOL AIR ALOFT WITH 500 MB TEMPERATURES BETWEEN -20 AND -22 C
MOVES OVERHEAD WITH SURFACE BASED AND 850 MB LIFTED INDICES IN
THE NEGATIVE TERRITORY WEDNESDAY AFTERNOON ALONG THE CASCADES AND
IN PARTS OF LAKE AND KLAMATH COUNTIES. GIVEN THE ABOVE SCENARIO,
WOULD NOT BE SURPRISED IF THERE WERE A FEW STRIKES OUT THERE.
THEREFORE WE'LL PUT IN A SLIGHT CHANCE OF THUNDER IN THE ABOVE
MENTIONED AREAS. SNOW LEVELS WEDNESDAY WILL BE AROUND 6500, BUT
IT'S POSSIBLE THEY COULD TEMPORARILY LOWER TO 6000 FEET IN AREAS
THAT GET HEAVIER SHOWERS.

THE UPPER TROUGH WILL SHIFT EAST WEDNESDAY NIGHT AND UPPER RIDGING
BUILDS INTO THE AREA. MOST SHOWERS WILL END OVERNIGHT AND WE'LL
HAVE A RETURN TO DRY AND VERY MILD CONDITIONS THURSDAY AND FRIDAY
WITH AFTERNOON TEMPERATURES BETWEEN 10-20 DEGREES ABOVE NORMAL.
-PETRUCELLI

LONG TERM...SATURDAY THROUGH TUESDAY...THE NEXT FRONT IS EXPECTED
TO MOVE INTO THE COASTAL WATERS ON SATURDAY. WITH UPPER LEVEL FLOW
ALMOST PARALLEL TO THE FRONT..THE FRONT WILL BE SLOW TO MOVE INLAND.
HAVE CUT BACK ON POPS FOR SATURDAY LEAVING HIGHER POPS MAINLY COOS
AND DOUGLAS COUNTIES. BEST CHANCE FOR RAIN FOR INLAND AREAS WILL BE
SATURDAY NIGHT AND SUNDAY WITH ATMOSPHERIC RIVER TOOL STILL SHOWING
70% CHC OF IVT EXCEEDING 500. CONFIDENCE IS HIGH THAT WE WILL SEE
RAIN FOR SW OREGON AND NORTHERN CALIFORNIA SUNDAY. BOTH THE GFS AND
THE ECMWF KEEP SOME FORM OF INSTABILITY AND MODERATE AMOUNT OF
MOISTURE EAST OF THE CASCADES THROUGH EARLY NEXT WEEK WITH SOME
DRYING FROM THE NW. /FB

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.

CA...NONE.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM
     PDT WEDNESDAY FOR PZZ350-356-370-376.
     HAZARDOUS SEAS WATCH FROM WEDNESDAY MORNING THROUGH
     WEDNESDAY EVENING FOR PZZ350-356-370-376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT
     WEDNESDAY FOR PZZ356.
     GALE WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING
     FOR PZZ350-370.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 AM PDT
     WEDNESDAY FOR PZZ350-370-376.

DW/BTL/CC

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 2:45 AM PDTHazardous Seas WarningMFR16 hr
Mar 11, 2:21 PM PDTSmall Craft Advisory for Hazardous SeasMFR15 hr

Nearby

Gale Warnings in Oregon, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.